Determination of a square root of a positive definite matrix
Doklady Akademii Nauk, Tome 320 (1991) no. 3, pp. 536-538
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_320_3_a4,
author = {V. B. Larin},
title = {Determination of a square root of a positive definite matrix},
journal = {Doklady Akademii Nauk},
pages = {536--538},
year = {1991},
volume = {320},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_320_3_a4/}
}
V. B. Larin. Determination of a square root of a positive definite matrix. Doklady Akademii Nauk, Tome 320 (1991) no. 3, pp. 536-538. http://geodesic.mathdoc.fr/item/DAN_1991_320_3_a4/